# SDR MWEA070016

- Difficulty date: September 22, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,013 hours, 48,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT AT ROW 1 IS INOPERATIVE.  SPLICED WIRES FOR FLOOR TRACK LIGHT AT ROW 1.
